# SDR MALA976316

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT GENERATOR OVER TEMP LIGHT ILLUMINATED.  PERFORMED QRH ELECTRICAL ITEMS WHICH LED TO SHUT DOWN OF LEFT GENERATOR.  LEFT GEN OVER TEMP EXTINGUISHED AFTER A MINUTE.  LEFT GEN OVER TEMP LIGHT RE-ILLUMINATED 10 MINUTES LATER.  LEFT ENGINE STARTED RUNNING VERY ROUGH AT WHICH TIME FLIGHT DIVERTED TO INDIANAPOLIS WITH ENGINE RUNNING VERY SMALL RPM FLUCTUATIONS.  HOWEVER, TORQUE REMAINED SOMEWHAT STABLE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT STARTER GENERATOR IAW SAAB 340 MM 24-31-05, OPS AND LEAKS CHECKS GOOD.
